Ok so since Tuesday may 26 I have lost all sensation to my penis. It’s numb, turtled up and j can barely feel it when i pee. I took finasteride topically in February for 3 weeks. Didn’t have sexual side effects just mild gyno. Please advise me on what this could be i am extremely worried this isn’t normal ED. Like I wake up during sleep because I can’t feel anything can’t get hard it’s numb and soft all the time can’t get it hard. Please advise me
Sorry to hear this, unfortunately its another symptom of pfs. I have it too. It may come and go. Try to wait it out.
Did you get it right after finasteride? I have had decent boners zero sexual side effects after I stopped finasteride. Could this really be a delayed reaction or something else?
I had it too, I use a penis pump sometimes to keep the blood flowing.
Do you feel nothing when you touch your penis?
Nothing at all its all turtled up can’t even pull it out.
It came on after a few years. Its at its worst when my hands and feet are extremely cold which unfortunately is at different times throughout the day. I’d say it’s linked to circulation or nerve damage
Is hard to give an advice Whitout an hormonal panel. Finasteride might have fried you HPTA.
Man, I’m sorry that you keep developing new symptoms.
Guys it’s been since Tuesday my penis is completely numb. Did all the blood tests yesterday waiting for results on Monday.
Guys I am waking up early in the morning in panic. I just cannot feel my penis. I woke up Ag 6:30 today. My penis has like a tingling feeling near the top but I have absolutely zero control it’s like a rubber. Please tell me what do I Do. How could this happen I literally had the best erections just last week. I don’t understand if it’s the finasteride why isn’t the effect right after I stopped. How could 3 weeks of topical fin destroy this much there is no way doctors are believing this
This is what we call the “crash”. Often it will take some time after quitting for the full extent of PFS to settle in. You can see this effect in our Survey Results: Quitting the Drug
Possibly it will improve over time.
Got my test results back
Only thing standing out is Tsh is high by a hair compared to my usual.
Test levels are lower end but nothing unusual especially considering I was panicked and barely slept that night…
Where do that leave me?
Of course my genius doctor didn’t test estrogen I have to go back for that
Post your results.
Yea you’re definitely gonna wanna Check
Different kinds of Estrogen
Not just total.
Believe me I understand the distress with this particular side effect as unfortunately I know personally. Yes it is devastating.
But you must find a way to deescalate your distress somehow and allow for time to possibly heal it. Even partially.
For the life of me I can’t hnderstand how the drug can make this dude effect happen so quickly. I can understand a physical injury that would bring on the sudden onset of this symptom. But overnight??? Even a coupe weeks? Nerve damage usually is slower. Much slower.
@awor what do you think causes this symptom to happen so quickly? Androgen Receptor?
Extreme panic and anxiety exaggerate your actual symptoms. First you should calm your self down. I know its extremely hard but you can do Wim-Hof breathing exercise and just take a walk in nature. Do that for few days then you can think next step clearly.
Actually SSRIs are known to raise the threshold of genital sensations within 30 min after taking them…I shared a study a while ago which clearly shows that Citalopram is capable of reducing the connectivity to almost every region in the brain within 45min after taking it…
To me this symptom is more brain related than peripheral but again i cant prove anything.
That isn’t the reason
The same thing happened to me. I took topical for a few days, went to the gym one night and the next day I woke up with no feeling whatsoever. Stop trying to jerk off, get a ton of sleep, drink lots of water and eat a clean diet